EconPapers    
Economics at your fingertips  
 

Bifurcation for Second-Order Hamiltonian Systems with Periodic Boundary Conditions

Francesca Faraci and Antonio Iannizzotto

Abstract and Applied Analysis, 2008, vol. 2008, 1-13

Abstract:

Through variational methods, we study nonautonomous systems of second-order ordinary differential equations with periodic boundary conditions. First, we deal with a nonlinear system, depending on a function , and prove that the set of bifurcation points for the solutions of the system is not -compact. Then, we deal with a linear system depending on a real parameter and on a function , and prove that there exists such that the set of the functions , such that the system admits nontrivial solutions, contains an accumulation point.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/756934.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/756934.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:756934

DOI: 10.1155/2008/756934

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:756934